# SDR SWAA2022031169270

- Difficulty date: February 5, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Aft Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EMERGENCY EXIT GALLEY 4 AT AFT GALLEY AREA. 2022-67951 / [01] REPLACED LENS EMERGENCY EXIT GALLEY 4 AT AFT GALLEY AREA. IAW B737-700 AMM 33-51-01-960-801 STEP 2. C. (4);[02] REPLACED LENS EMERGENCY EXIT GALLEY 4 AT AFT GALLEY AREA. IAW B737-700 AMM 33-51-01-960-801 STEP 2. C. (4)
